MAUDE Adverse Event Report: AGILITI HEALTH - HAYS RAYES, INC DBA SIZEWISE MANUFACTURING; BARI REHAB PLATFORM2 (80")

AGILITI HEALTH - HAYS RAYES, INC DBA SIZEWISE MANUFACTURING; BARI REHAB PLATFORM2 (80")
Model Number 12060307
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bedframe was evaluated and found that customer was overinflating mattress on bedframe, which in turn presses on the siderail and makes it difficult to move the siderail.No issues were identified with the siderail.
 
Event or Problem Description
Facility states the rh siderail button would not engage in order to let the siderail down.6/4/2025 received confirmation that patient was on bedframe at time of reported issue.

Brand Name
RAYES, INC DBA SIZEWISE MANUFACTURING
Common Device Name
BARI REHAB PLATFORM2 (80")
Manufacturer (Section D)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer (Section G)
AGILITI HEALTH - HAYS
500 commerce pkwy
hays KS 67601
Manufacturer Contact
kari brower
500 commerce pkwy
hays, KS 67601
MDR Report Key22146310
Report Number1931307-2025-00015
Device Sequence Number7634593
Product Code FNL
UDI-Device Identifier00845699003952
UDI-Public00845699003952
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Replace,Other
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12060307
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown